MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Septic loosening (4884)
Date of Event 07/02/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for knee contracture s/p tka, device and procedure (relatedness), device related: possibly related, procedure related: possibly related, date of event: 02 jul 2014, date of implant: (b)(6) 2014, date of revision: no information provided, device location: right.Treatment/impact: hospitalization, manipulation under anesthesia.Depuy synthes products used: catalog number: 150600004, lot number id: 7800700, component: tibial, description: attune knee system tibial base fixed bearing size 4 cemented.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24079989
Report Number1818910-2026-00925
Device Sequence Number9997313
Product Code JWH
UDI-Device Identifier10603295042389
UDI-Public(01)10603295042389(17)231031(10)7800700
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150600004
Device Lot Number7800700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 6 5MM; ATTUNE PS FEM RT SZ 6 NAR CEM; UNKNOWN COMPETITOR CEMENT (61911001/RKU177)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite